Perturbation theory in a framework of iteration methods

Description

Citation

Title Perturbation theory in a framework of iteration methods
Author(s) H. Ciftci, R. L. Hall, Nasser Saad
Journal Physics Letters A
Date 2005
Volume 340
Issue 5-6
Start page 388
End page 396

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 226

Adding this citation to "My List" will allow you to export this citation in other styles.